# SDR SIMA200509103

- Difficulty date: March 28, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Engine: Allsn AE3007A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 360113448022C2
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

DURING LEVEL CRUISE AT FLIGHT LEVEL 360, RECEIVED AN ENGINE NR 2 FIRE INDICATION.  BOTH FIRE BOTTLES WERE DISCHARGED AND ENGINE WAS SHUTDOWN.  DECLARED EMERGENCY AND DIVERTED TO BNA.  LANDED OVERWEIGHT BUT THE SINK RATE WAS REPORTED BY THE CREW TO BE 100/MIN OR LESS.  THERE WAS NO EVIDENCE OF AN ACTURAL FIRE REVEALED ON POST FLT INSP.  REPLACED PYLON FIRE LOOP AND THE NR 1 AND NR 2 FIRE BOTTLES.  (SW2120054797) (K)
